| Catalog Number |
300613 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Description/event details: before use- i have had reported a concern regarding 20ml syringe (300613), they appear to have no manufacture or expiry date.Is the date no longer printed on the packaging or could this be a mistake?.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation/additional information: additional information: following submission of initial mdr, lot information was provided.Section d updated to reflect impacted lot.Device evaluation: one photo was provided to our quality team for investigation.Upon visual inspection, the variable information was identified to be missing from the packaging, verifying the reported incident.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.A device history review was performed for reported lot 2409057, no incidents related to the printing of the variable information (lot, expiration date, etc.) was identified, however, there was an annotation found related to the detection system used to verify the variable information is properly printed on the packaging.It was noted the system was deactivated due to an issue with the camera.As a result, an increase in visual inspections was performed.Based on our quality team's investigation, it was determined this incident occurred as a result of an error between the printer and packaging machine as well as the detection system being temporarily deactivated, resulting in the impacted product not being properly identified and discarded.To date, there have been no other similar events reported for this lot.Manufacturing personnel have been notified of this incident to increase awareness of this matter.Complaints received for this device and reported condition will continue to be tracked and trended for future occurrence.
Event or Problem Description
Lot code provided.
Additional Manufacturer Narrative
Becton dickinson and company's (bd) medication delivery solutions (mds) business unit will discontinue malfunction mdr reporting for certain device failures that have not caused or contributed to deaths or serious injuries in the past two years, and where the likelihood of a death or serious injury as a result of these malfunctions is remote.This decision follows fda guidelines (medical device reporting for manufacturers guidance for industry and food and drug administration staff issued nov 8, 2016, reference section 2.15).Bd notified fda of this decision on mar 3, 2025.Fda has reviewed and responded to bd¿s notification (reference fda document # (b)(4)) on march 7, 2025.This documentation is available in bd document management system (sap) as dir (b)(4).This supplemental mdr is being filed to document that the below device failure will no longer be considered a reportable malfunction mdr for the product family below: product family: conventional syringe - 20-100ml.Device failure: labeling concerns.
Event or Problem Description
No additional information.